# SDR AUS20021148

- Difficulty date: October 10, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 20021N
- Condition: Shorted
- Location: Ac Generation
- Component: Ac Generation S
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) LT AC CONTACTOR BOX WIRE 20021N LOCATED NEAR CB9 SHORT CIRCUITED DUE TO CHAFING.
